# SDR CA001107003

- Difficulty date: October 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 2,731 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: AS25361910
- Condition: Deformed
- Location: Rt Hyd Dampener
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT ECAM CAUTION OF LOW GREEN HYDRAULIC LEVEL, BOTH ENGINE DRIVEN PUMPS SHUTOFF AND AIRCRAFT PROCEEDED TO DESTINATION AS MOST VIABLE ALTERNATIVE.FOUND THE RT ENGINE HYDRAULIC PUMP PRESSURE DAMPENER, LINE LOSS AND O-RING WAS DEFORMED AND EXTRUDED FROM ITS POSITION CAUSING THE HYDRAULIC LEAK. O-RING REPLACED AND LINE TIGHTEN, LEAK RUN CARRIED OUT, NO FURTHER LEAK NOTICED, AIRCRAFT DISPATCHED FOR RETURN FLIGHT.
